Stability of the projection of the discriminant to the bifurcation set with applications

Bruce, J.W. (1986) Stability of the projection of the discriminant to the bifurcation set with applications. Bulletin of the London Mathematical Society, 18 (3). pp. 299-305. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/18.3.299

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Related URLs:
Date Deposited: 12 Jan 2011 10:10
URI: http://repository.edgehill.ac.uk/id/eprint/2187

Archive staff only

Item control page Item control page